Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Eliashberg, Yakov Matveevich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12
Presentations: 2

Number of views:
This page:1211
Abstract pages:4412
Full texts:1979
References:283
Professor
Website: http://mathematics.stanford.edu/people/name/yakov-eliashberg/

http://www.mathnet.ru/eng/person22464
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/62865

Publications in Math-Net.Ru
2017
1. Kai Cieliebak, Yakov Eliashberg, Leonid Polterovich, “Contact Orderability up to Conjugation”, Regul. Chaotic Dyn., 22:6 (2017),  585–602  mathnet  mathscinet  isi  scopus
1987
2. Ya. M. Eliashberg, “A theorem on the structure of wave fronts and its applications in symplectic topology”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  65–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 227–232  isi
1985
3. Ya. M. Eliashberg, “Complexification of contact structures on 3-dimensional manifolds”, Uspekhi Mat. Nauk, 40:6(246) (1985),  161–162  mathnet  mathscinet; Russian Math. Surveys, 40:6 (1985), 123–124  isi
1980
4. Ya. M. Eliashberg, “Complex structures on a manifold with boundary”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 75–76
1977
5. N. M. Mishachev, Ya. M. Eliashberg, “Surgery on singularities of foliations”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  43–53  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 197–206
1973
6. M. L. Gromov, Ya. M. Eliashberg, “Construction of a smooth mapping with prescribed Jacobian. I”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  33–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 27–33
1972
7. Ya. M. Eliashberg, “Surgery of singularities of smooth mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 36:6 (1972),  1321–1347  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:6 (1972), 1302–1326
1971
8. M. L. Gromov, Ya. M. Eliashberg, “Nonsingular mappings of Stein manifolds”, Funktsional. Anal. i Prilozhen., 5:2 (1971),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:2 (1971), 156–157
9. M. L. Gromov, Ya. M. Eliashberg, “Removal of singularities of smooth mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  600–626  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 615–639
10. Ya. M. Eliashberg, “Mappings with given singularities”, Uspekhi Mat. Nauk, 26:6(162) (1971),  255–256  mathnet  mathscinet  zmath
11. M. L. Gromov, Ya. M. Eliashberg, “Construction of nonsingular isoperimetric films”, Trudy Mat. Inst. Steklov., 116 (1971),  18–33  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 116 (1971), 13–28
1970
12. Ya. M. Eliashberg, “On singularities of folding type”, Izv. Akad. Nauk SSSR Ser. Mat., 34:5 (1970),  1110–1126  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:5 (1970), 1119–1134

2021
13. D. Yu. Burago, Yu. D. Burago, A. L. Verner, A. M. Vershik, M. L. Gromov, I. A. Ibragimov, S. V. Ivanov, S. V. Kislyakov, S. S. Kutateladze, A. A. Lodkin, Yu. V. Matiyasevich, N. E. Mnev, A. I. Nazarov, G. Yu. Panina, Yu. G. Reshetnyak, V. A. Rizhik, N. N. Uraltseva, Ya. M. Eliashberg, “Viktor Abramovich Zalgaller (obituary)”, Uspekhi Mat. Nauk, 76:5(461) (2021),  195–198  mathnet; Russian Math. Surveys, 76:5 (2021), 927–931  isi
1976
14. V. I. Arnol'd, A. M. Vershik, D. B. Fuchs, Ya. M. Eliashberg, “Regional Mathematical School in Syktyvkar”, Uspekhi Mat. Nauk, 31:4(190) (1976),  301  mathnet

Presentations in Math-Net.Ru
1. Гибкая сторона симплектической топологии
Ya. M. Eliashberg
Meetings of the Moscow Mathematical Society
May 19, 2020 18:30   
2. Introduction to symplectic topology: from Rolle's theorem to Floer homology
Ya. M. Eliashberg
Meetings of the St. Petersburg Mathematical Society
June 24, 2003

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022